Some common fixed point theorems in normed linear spaces
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 17-24
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, we establish some generalizations to approximate common fixed points for selfmappings in a normed linear space using the modified Ishikawa iteration process with errors in the sense of Liu [10] and Rafiq [14]. We use a more general contractive condition than those of Rafiq [14] to establish our results. Our results, therefore, not only improve a multitude of common fixed point results in literature but also generalize some of the results of Berinde [3], Rhoades [15] and recent results of Rafiq [14].
In this paper, we establish some generalizations to approximate common fixed points for selfmappings in a normed linear space using the modified Ishikawa iteration process with errors in the sense of Liu [10] and Rafiq [14]. We use a more general contractive condition than those of Rafiq [14] to establish our results. Our results, therefore, not only improve a multitude of common fixed point results in literature but also generalize some of the results of Berinde [3], Rhoades [15] and recent results of Rafiq [14].
Classification :
47H10, 54H25
Keywords: Common fixed point; contractive condition; Mann and Ishikawa iterations
Keywords: Common fixed point; contractive condition; Mann and Ishikawa iterations
@article{AUPO_2010_49_1_a1,
author = {Bosede, Alfred Olufemi},
title = {Some common fixed point theorems in normed linear spaces},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {17--24},
year = {2010},
volume = {49},
number = {1},
mrnumber = {2797519},
zbl = {05978034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a1/}
}
TY - JOUR AU - Bosede, Alfred Olufemi TI - Some common fixed point theorems in normed linear spaces JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2010 SP - 17 EP - 24 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a1/ LA - en ID - AUPO_2010_49_1_a1 ER -
Bosede, Alfred Olufemi. Some common fixed point theorems in normed linear spaces. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 17-24. http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a1/